# SDR TWAA0102413

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING THE AFT RT END OF KEEL BEAM BOX HAD CORROSION ON DUCT BRACKET.  REMOVED AND REPLACED ANGLE PER SPM 6-70-01 USING DRAWING 5936395 CALLING FOR USE OF PART NUMBER 5936395-7 ANGLE.  INSTALLED ANGLE USING HI-LOKS.  INSTALLED HI-LOKS PER SRM 51-3-5 PAGE 12.  INSTALLED ALL FASTENERS USING TORQUE REQUIREMENTS PER SRM 51-30-1, PAGES 11, 12, AND 13.
